# SDR DALA2021080904525

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1300-1430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON STRINGER RBL 2.90 BTW STA 1300/1340 + 3. CORRECTIVE ACTION: SUMMARY OF NRC 00498: CORROSION LEVEL SECTION DAMAGED ON STRINGER RBL 2.90 BTW STA 1300/1340 + 3 WAS REPAIRED PER B757-200 SRM. (1899562)
